1. If a thread is locked and images are removed, reposting the media will result in a ban.
2. Join the textchan Discord server.
This is probably posted a lot on here so I'll apologize firstly.
Can someone put in simple terms what exactly I need to be taking from inhousepharmacy for HTR. There seems to be a lot of conflicting information.
Also what effects will that have on my body, Good or otherwise, just lay it out there for me :)
Prepare for more conflicting information.
Here are some links I've found useful.http://www.transgendercare.com/medical/hormonal/hormone-tx_assch_gooren.htm
See a doctor if there's even the remotest chance of getting on a real program. There are too many particulars like your natural hormone levels and sensitivities to consider, and possible complications you need to watch for.
If this is impossible, proceed cautiously and with low dosages to start. See a doctor for checkups regularly.
Spironolactone and one of the estrogen's, Estrofem is a good one for oral med. They list a mid range dosage level on inhouse. Don't take/eat too much high potassium stuff while your own the spiro.
I'm worried about my hair thinning in the future, Which treatment would halt or reverse this?
>>806Hair loss = DHT.
Spiro inhibits binding of all androgens including DHT. Finasteride targets specifically DHT, and was developed with hair loss in mind, so it may have fewer side effects.
If you're on any HRT, hair loss should quickly become a non-issue anyway. Just don't lose too much hair before beginning HRT or you might not get it all back.
On the topic of HRT and hair, I've noticed some new hair coming in. Sooo, my hairline is effectively 1-2cm lower than it was before. Plus my hair is much thicker. As a side note which may be relevant, male pattern baldness doesn't really run in my family. But if you are balding, well, as with anything HRT helps with, the sooner the better.
I've used the information found here:
the one thing i must say is BE CAREFUL with any type of hormone therapy you start..It can be a fantastic help to your transition but if not done correctly it can really mess up your body.
don't OD by taking large doses and see a doctor if possible